Open Access
June 2014 On Diophantine quintuple conjecture
Wenquan Wu, Bo He
Proc. Japan Acad. Ser. A Math. Sci. 90(6): 84-86 (June 2014). DOI: 10.3792/pjaa.90.84


In this note, we prove that if $\{a,b,c,d,e\}$ with $a<b<c<d<e$ is a Diophantine quintuple, then $d<10^{74}$.


Download Citation

Wenquan Wu. Bo He. "On Diophantine quintuple conjecture." Proc. Japan Acad. Ser. A Math. Sci. 90 (6) 84 - 86, June 2014.


Published: June 2014
First available in Project Euclid: 30 May 2014

zbMATH: 1307.11039
MathSciNet: MR3216027
Digital Object Identifier: 10.3792/pjaa.90.84

Primary: 11D09

Keywords: Diophantine $m$-tuples , Pell equations , upper bound

Rights: Copyright © 2014 The Japan Academy

Vol.90 • No. 6 • June 2014
Back to Top